# SDR AWXA9500821

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 2450 · AC Power Distribution System
- Part: Ac Power
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNA/SMF - FLT 0230 - AIR TURN BACK.  POWER LOSS OF I.R.U., F.M.C.S., AND SYMBOL GENERATOR.   RAW NAVIGATION INFORMATION WAS ALSO LOST.  CONTRACT MAINTENANCE AND A.W.A. TECHNICIAN SENT TO T/S.  DID BITE CHECK ON ALL FAILED COMPONENTS, NO HARD FAULTS.  RESET A/C POWER AND ALL SYSTEMS OPS NORMAL.  T/S IN AIR MODE AND ENGINES RUNNING.  A/C RETURNED TO SERVICE. (X)
